# SDR ASOA2013110709359

- Difficulty date: October 15, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,626 hours, 24,849 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD IS CHAFED RBL 18, RBL 27, RBL 36, LBL 18 AND LBL 27, 30 INCHES ABOVE FLOOR.  COMPLIED WITH EC/TC REO 601R-53-61-2155, AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-2155, REV A.
